I am suffering from erectile dysfunction for the past three years. I do have only one testicle. As prescribed by my doctor, I took Megalis 20 and Tentex forte for three years, and I was getting erection enough for sex. Last month, I ordered Spur-M tablets to improve my fertility, as I am married, and I want to have a baby. I took four to five tablets of Spur-M, and now I am not getting an erection lasting enough for sex. Please suggest any medicine for getting enough erection for sex. What should I do to get a good erection?
For the past month, my skin on my left nipple becomes a little stiff and painful on touch. I would also like to mention that I am taking Relicalm for depression for the past two years. I have got the sperm test done and have not yet got the report checked by a doctor. If you suggest, I will send you the report.
Welcome to icliniq.com.
Erection problems can be due to lifestyle factors like taking alcohol, smoking, or being overweight. It may also be due to any major illness or some medicines. Often it can be due to stress, anxiety, or blood abnormalities for which you need to do blood tests Hb, TC (total count), DC (differential count), fasting sugar, prolactin, TSH (thyroid-stimulating hormone), and testosterone. Walking half an hour daily will help. If you are in some office job, then every half an hour, get up from your chair and walk around for five minutes. It will help circulation in the penis.
After taking Spur-M, your erection has become poor, so you should stop it. Relicalm (L-Theanine) also cause your erection problem. However, Megalis is good, and you can take 10 mg dose. I have mentioned above some tips to improve erection. If you have not done any or all of the blood tests mentioned above, then do it. Depending on the reports, treatment is decided. Also, you can send me the semen report.
Thank you doctor,
The skin around my nipple on the left chest is hardened and is painful on touch. It might be because I have one testicle. That is why erection is not happening properly. It happened ten years ago also, but a doctor gave me medicine for a few days, and it became fine. Can you suggest a medicine for it now?
Welcome back to icliniq.com.
It may be due to a hormonal problem or infection. Without taking a look, it is difficult to say. You should get it checked. If it is due to a hormonal issue like high Estradiol, then medicine like Tamoxifen 20 mg daily will help. For infection, antibiotics like Taxim (Cefixime) will help, but it definitely cannot be said without a check up. One testis is enough, and your problem is not due to that.
Was this answer helpful?|
Hi doctor, I was diagnosed with PCOS and my insulin and prolactin levels are 309 and 60 respectively ... Read fullRingworm Infections
.. detail the preventive measures for ringworm infections .. ... Read fullIs erectile dysfunction related to my thyroid disease?
With regards to erectile dysfunction, the most common cause at this age would be psychogenic ... I feel a strong sexual urge but then there is that Read full
Query: Hi doctor, I am suffering from an infection on my penis. I am using Clotrimazole cream over the infection. Once I miss applying cream a day, the penis gets infected with red patches, pus-filled boils and there is severe itching. My partner is not affected by any problem though we are sexually activ... Read Full »
Article Overview: Erectile dysfunction is a condition when the person is not able to achieve or maintain an erection adequately to have intercourse. It is common in diabetes patients. Diabetics are at a higher risk (three times more likely) of developing erectile dysfunction compared to non-diabetic people. At least half the diabetics develop erectile dysfunction and the risk increases with age. So, why does erectile dysfunction happen? Why does diabetes lead to impotence? Here we discuss why. Read Article
Erectile dysfunction is a condition when the person is not able to achieve or maintain an erection adequately to have intercourse. It is common in diabetics. People with diabetes are not only at a higher risk (three times more likely compared to nondiabetic people) of developing erectile dysfunction... Read Article
Query: Hi doctor, My problem is that I am having man boobs and love handles. They just will not go away. I workout and reduced a lot of fat, but the fat in this area is stubborn. I want to know whether there is any hormonal imbalance in my body like high content of estrogen. What tests should I undergo to ... Read Full »
Ask your health query to a doctor online?Ask an Andrologist Now